RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 19, Number 1, Pages 76–82 (Mi tmf3566)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximate solution of the Lee model in all sectors

L. A. Luchnikov


Abstract: The Pauli–Källén equation for unstable particles is reduced to a canonical equation. This is solved approximately. The method of solution is illustrated on the Pauli–Källén equation in the $V-\theta$- and $V-2\theta$ sectors and is generalized to arbitrarily many $\theta$ particles. The method enables one to carry through the treatment for stable particles as well. The solutions that are obtained can be used to describe the energy, angular, and polarization distributions of stimulated radiation and to investigate the stimulated decay of unstable particles.

Full text: PDF file (726 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 19:1, 362–367

Bibliographic databases:

Received: 17.07.1973

Citation: L. A. Luchnikov, “Approximate solution of the Lee model in all sectors”, TMF, 19:1 (1974), 76–82; Theoret. and Math. Phys., 19:1 (1974), 362–367

Citation in format AMSBIB
\Bibitem{Luc74}
\by L.~A.~Luchnikov
\paper Approximate solution of the Lee model in all sectors
\jour TMF
\yr 1974
\vol 19
\issue 1
\pages 76--82
\mathnet{http://mi.mathnet.ru/tmf3566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468890}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 19
\issue 1
\pages 362--367
\crossref{https://doi.org/10.1007/BF01037192}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3566
  • http://mi.mathnet.ru/eng/tmf/v19/i1/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Luchnikov, “Approximate solution of generalized Lee model in all sectors”, Theoret. and Math. Phys., 19:3 (1974), 546–550  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:161
    Full text:59
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021